Publications

Preprints :

. Panloup F., Tindel S. and Varvenne M. A General Drift Estimation Procedure for Stochastic Differential Equations with Additive Fractional Noise. Submitted. HAL

. Panloup F. and Richard A. Sub-exponential convergence to equilibrium for Gaussian driven Stochastic Differential Equations with semi-contractive drift. Submitted. HAL

. Gadat S. and Panloup F. Optimal non-asymptotic bound of the Ruppert-Polyak averaging without strong convexity.  Submitted. Arxiv

Accepted/Published Papers:

. Proïa F., Panloup F., Trabelsi C. and Clotault J. Probabilistic reconstruction of genealogies for polyploid plant species. Journal of Theoretical Biology 462. 537–551. 2019. pdf

. Gadat S., Panloup F and  Saadane S. Regret bounds for Narendra-Shapiro bandit algorithms.  Stochastics. Volume 90. Issue 6. 886-926. 2018.  arXiv

.  Deya A., Panloup F. and Tindel S. Rate of convergence to equilibrium of fractional driven stochastic differential equations with rough multiplicative noise.  Annals of Probability. Volume 47. No. 1. 464–518. 2019. pdf

. Gadat S., Panloup F and  Saadane S. Stochastic Heavy Ball. Electronic Journal of Statistics.  Vol. 12. Number 1. 461-529. 2018.   arXiv

. Benaïm M., Cloez B. and Panloup F. Stochastic approximation of Quasi-Stationary Distributions on compact spaces and Applications.  Annals of Applied Probability.  Vol. 28 (4), 2370–2416. 2018. File

. Pagès G. and Panloup F. Weighted Multilevel Langevin Ergodic Simulation of Invariant Measures.  Annals of Applied Probability. Vol. 28. Number 6. 3358-3417. 2018. File

. Fontbona J. and Panloup F.  Ergodicity of SDEs driven by fractional Brownian motion with multiplicative noise.  Annales de l’Institut Henri Poincaré. Volume 53, Number 2. 503-538. 2017. HAL

.  Gadat S., Miclo L. and Panloup F. A stochastic model for speculative bubbles.  ALEA. Volume XII. 491-532. 2015. arXiv

. Lemaire V., Pagès G. and Panloup F. Invariant distribution of duplicated diffusions and application to Richardson-Romberg extrapolation. Annales de l’Institut Henri Poincaré (B). 2015. Volume 51(4). 1562–1596.  HAL

. Cohen S., Panloup F. and Tindel S. Approximation of stationary solutions to SDEs driven by multiplicative fractional noise.  Stochastic Processes and Applications. Volume 124 (3). 2014. 1197-1225. HAL

. Pagès G. and Panloup F. A mixed-step algorithm for the approximation of the stationary regime of a diffusion.  Stochastic Processes and Applications. Volume 124 (1). 2014. 522-565. HAL

. Gadat S. and Panloup F. Long Time Behavior of and Stationary Regime of Memory Gradient Diffusions.  Annales de l’Institut Henri Poincaré (B). Volume 50 (2). 2014. 564-601. HAL

. Gadat S.,  Panloup F. and Pellegrini C.  Large Deviation Principle for invariant distributions of Memory Gradient Diffusions.  EJP. Volume 18 (81). 2013. 1-34. HAL

. Pagès G. and Panloup F. Ergodic Approximation of the distribution of a stationary diffusion: Rate of convergence.  Annals of Applied Probability. Volume 22 (3). 2012. 1059-1100. HAL

. Cohen S. and Panloup F. Approximation of Stationary Solutions of Gaussian Driven Stochastic Differential Equations. Stochastic Processes and Applications. 121 (12). 2011. 2776-2801. HAL

. Alvarez A., Panloup F., Pontier M. and Savy N. Estimation of the instantaneous volatility.  Statistical Inference for Stochastic Processes. Volume 15 (1) 2012. 27-59. Arxiv

. Panloup F. A connection between extreme value theory and long time Approximation of SDEs. Stochastic processes and their applications. 19 (10). 2009. 3583-3607. HAL

. Pagès G. and Panloup F. Approximation of the distribution of a stationary Markov process with application to option pricing. Bernoulli. 15 (1). 2009. 146-177. HAL

. Panloup F. Computation of the invariant measure of a Levy driven SDE : Rate of convergence. Stochastic processes and Applications. 118 (8). 2008. HAL

. Panloup F. Recursive computation of the invariant measure of a stochastic differential equation driven by a Lévy process. Annals of Applied Probability. 18 (2). 2008. HAL.

Proceedings :

. Long time behavior of Markov processes and beyond. With F. Bouguet, F. Malrieu, C. Poquet and J. Reygnier. ESAIM: Proc. and Surveys. Journées MAS 2014. Vol 51. Oct. 2015.

. Recent Advances in various fields of numerical probability. With C.E. Bréhier, P.E. Chaudru de Raynal, V. Lemaire and C. Rey. ESAIM:Proc. and Surveys. Journées MAS 2014. Vol 51. Oct. 2015.

Habilitation à Diriger des Recherches  (2014) :  Contributions à l’étude en temps long de processus stochastiques. Université Toulouse III.

Referees : Benjamin Jourdain, Denis Talay, Frederi Viens.

Board : Fabrice Baudoin, Patrick Cattiaux, Serge Cohen, Benjamin Jourdain, Denis Talay, Gilles Pagès.

Thèse (2006) : Approximation du régime stationnaire d’une EDS avec sauts ». Université Paris VI.

Supervisor : Gilles Pagès. Jury : Serge Cohen (Referee), Jean Jacod, Damien Lamberton, Gilles Pagès, Etienne Pardoux (Referee), Denis Talay.